Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 2, Pages 312–314 (Mi mz1170)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On a condition necessary for the existence of positive solutions to a class of equations with $p$-Laplace operator

Ya. Sh. Il'yasov

Bashkir State University

DOI: https://doi.org/10.4213/mzm1170

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:2, 249–251

Bibliographic databases:

Received: 20.04.1999

Citation: Ya. Sh. Il'yasov, “On a condition necessary for the existence of positive solutions to a class of equations with $p$-Laplace operator”, Mat. Zametki, 66:2 (1999), 312–314; Math. Notes, 66:2 (1999), 249–251

Citation in format AMSBIB
\Bibitem{Ily99}
\by Ya.~Sh.~Il'yasov
\paper On a~condition necessary for the existence of positive solutions to a~class of equations with $p$-Laplace operator
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 2
\pages 312--314
\mathnet{http://mi.mathnet.ru/mz1170}
\crossref{https://doi.org/10.4213/mzm1170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1733515}
\zmath{https://zbmath.org/?q=an:1003.35057}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 2
\pages 249--251
\crossref{https://doi.org/10.1007/BF02674885}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084461100035}


Linking options:
  • http://mi.mathnet.ru/eng/mz1170
  • https://doi.org/10.4213/mzm1170
  • http://mi.mathnet.ru/eng/mz/v66/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Sh. Il'yasov, “On a Procedure of Projective Fibering of Functionals on Banach Spaces”, Proc. Steklov Inst. Math., 232 (2001), 150–156  mathnet  mathscinet  zmath
    2. Ya. Sh. Il'yasov, “Non-local investigation of bifurcations of solutions of non-linear elliptic equations”, Izv. Math., 66:6 (2002), 1103–1130  mathnet  crossref  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:120
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021